Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Skin Care and Diseases

Skin Burning!

11/30/2011

Question:

Hi, I have psorisis sadly & I use ointment named Dovabet. However I have used ointment which was over a year old, out of date by mistake. I have sore & burned patches on my lower back n waist, it feels as if skin is on fire, very sore also, ooooooouch! I have been applying e45 cream which has been chilled which is helping ultimately. I wonder if you could offer any advice or assistance to me regarding this matter? Kind regards.

Answer:

I have nothing to add to what you are doing except that a live visit to a dermatologist is indicated.

For more information:

Go to the Skin Care and Diseases health topic, where you can:

Response by:

Neil J Korman, MD, PhD Neil J Korman, MD, PhD
Professor of Dermatology
School of Medicine
Case Western Reserve University